# SDR SWAA096938

- Difficulty date: October 29, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 9,829 hours, 5,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT EEPLS CRACKED AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
